# SDR SWAA2020030942309

- Difficulty date: March 8, 2020
- Submitted: March 17, 2020
- Operation: Air carrier
- Aircraft: N7825A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32750
- Aircraft time: 58,468 hours, 29,416 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Coupler
- Condition: Slipped
- Location: Te Flap
- Stage of operation: UK
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

SUPPLEMENTAL INFORMATION------------------------------------DECLARED EMERGENCY---------------------------------------------------------------------FLAP ASYMMETRY ON SELECTING FLAPS LEFT AT 10, RIGHT AT 5. LANDED FLAPS 5  / INSPECTED FLAPS(TRAILING EDGE) AND FOUND #5 "T" GEAR BOX COUPLER SLIPPING ON OUTBOARD TORQUE TUBE R/R'D OUTBOARD COUPLER OF #5 "T" GEARBOX IAW CMM 27-55-81 ALSO FOUND FLAP FOLLOW-UP CABLE BRROKEN R/R'D FLAP FOLLOW CABLE IAW AMM 27-51-51 C/W APS/TEST IAW AMM   / 27-51-00 ALLL OPS CKS NORMAL EMP 57719/31149
